# SDR ABXA2023122019225

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 88,967 hours, 30,639 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOTH THRUST LEVERS ARE DIFFICULT TO PUSH FORWARD TOGETHER  AC RETURNED TO GATE AND GROUNDED BY MAINTENANCE.    TROUBLESHOT .C/W FIM 76-11 FT 806 BLOCK 23. SYS CKS OK.  VERIFIED A/C REMAINS ETOPS 180  AC RETURNED TO SERVICE .
